Jump to content

Search the Community

Showing results for tags 'protracted'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Introduction topic: ☼-mranxious-3-months-off-effexor-xr-6-years-on Heyyyyyy 😊 I am alive !!!!!! Out there living a life that I am proud of and comfortable with. Pheww I am one of the blessed ones to have breached the other side and lived to talk about and YOU WILL TOO !! That was one hell of a ride. One that is FAR FAR FAR in the rearview mirror πŸ™ƒ If you have read my story, you will know that I went through literally the most traumatic event in my life and that was "Effexor Withdrawal". From start to finish I was unsure I would make it through this time, but here I am and let me tell you "Its a process". This will not happen overnight...BUT if you make the right moves, eat healthy and take your vitamins, time will heal, only time BUT everything you do in the mean time will make the difference in the end. Here is what I did : -Increased Omega 3:6:9 daily -Lots of purified water -Maximize sleep if you can and set a goof environment to be able to sleep(No sleeping drugs) -eliminated processed foods and to a whole food plant based lifestyle(THE BIGGEST GAME CHANGER for me and healer I believe* -Cut out all toxic people -light walks/bikes/swims daily(Key word "light". -meditation- daily(Prayer as well daily) -Church -daily mantras "I will heal" "I will get better" "I am getting better" -Reading books, occupying my time -Multivitamin and mineral support tablet I went from being a very anxious person once off Effexor for months and months of withdrawal , to now years later, a fully functional human being again 😎 I fully believe that in order to fully heal, you need to be fully off any pharmatheuticals (Per doctors orders of course, my disclosure) ughh πŸ˜‹ Oh yes and find a good doctor that will listen to you and meet your needs "YOUR NEEDS". I have found a wonderful doctor and he is all about my plant life and healing and he is all about me living my best life drug free. Whatever you are going through right now, just know it gets so much better. It can takes months to years to recover. Realize this is your journey and a special one. Myself personally believes that god has transformed my old life into my new life and I can't be ever more thankful and grateful. One hell of a adventure but "hey" I love who I am more now and have grown exponentially since this ordeal. I have days where I cry happy tears over the smallest things, butterfly on a flower, old person smiling, to the breeze blowing off the lake , to the food on my plate. I never appreciated it before Effexor and I took it for granted, now it just happens and i love it 😊 I guess it all depends how you look at it, but when things get grim and they will, come back here, read my story and just know you are all in good hands😊 The effort you put out now in the throws of this awful withdrawal, will eventually become the reward you see in your future !!!!! YOU ARE GOING TO RECOVER MY FRIENDS, ALL OF YOU !!!! STAY CALM AND SOLDIER ON, stay safe and always consult your doctor before making any moves and if they don't listen to you : FIND A NEW ONE !!!! But always stay in close touch with them please 😎 This website has been a game changer and so are all the admins* Beautiful hard working volunteers πŸ§‘πŸ’›πŸ’šπŸ’œπŸ’– *Taper, taper, taper your mediction , this is most important, don't rush a taper just because you start feeling good. It will catch up to you, stay the course 😎 or possibly suffer grave setbacks * *Feel free to message me* MR. A
  2. Hello all. I'm currently in protracted withdrawal from tapering down from a high dose of amilsulpride(an antipsychotic used in europe) The reason why i wanted to taper 2 years back was because i'm not psychotic anymore. I used to hear voices since i was a child and once i recieved a form of therapy called voice hearing therapy the voices i was hearing trough out my then 24 years of life wen't away in 4 months. I've been in withdrawal for 16 months now but i'm not really discouraged because every month i would say i see improvements. It's a mix of minor waves of anxiety, not nightmares but moderate anxiety filled dreams, intrusive thoughts, ocd and sad thoughts but not depression. I think the reason why i entered protracted withdrawal was because i wen't from 800 mg down to 500 mg over the course of 2 years. And i've been on the drug for 10 years at the time(its 11 years now) I take fish oil, magnesium glycinate and a good multi vitamin. Because i was tired of the withdrawal i startet to exercise 6 months ago and now i'm up tp 46 min of jogging 3 times pr week. Just wanted to let you know that my thoughts goes out to all who struggle with withdrawal. The good news is that like i said i experience windows of major peace of mind and every ones in a awhile i sleep like a baby(8 to 9 hours straight) My mild akastisia from the high dose is gone now since i tapered. I just wonder if it's possible to reduce the dose in the future, the reason why i think about it while im protracted withdrawal is because just by reducing the dose by 300 mg i feel so much more clear headed and social, even despite my protracted withdrawal. I'm not sure how to go about the tapering process in the future and how to reduce the risk of it getting to severe. Like to hear you guys 2 cents on the whole thing. Bless you all. I live in notheren europe by the way. i'm 29 years old.
  3. Hi Everyone! Thank you for welcoming me into this group, it means alot to me. I am a 25 year old female and need help in the worst way. I had been on SSRI's for almost 5 years straight and have been off for almost 5 months now (please see my signature for details). Main reasons I went off were I constantly felt like I was in a dream, couldn't feel love for my husband, and extreme weight gain (80 lbs since I started). I am lost now, a lost soul. I have no idea who I am and if I'm even capable of living in this world without the buffer of medication. I am scared constantly and have a feeling of impending doom like this is only going to get worse for me. Unfortunately I am very intelligent and am self assessing and ruminating 24/7. My mind HAS to be doing something and no matter how hard I try to divert my attention, whether it be through cleaning, reading, working, etc. the thoughts are always there. Even if my mind gives me a break, my physical symtoms are so uncomfortable that they are a steady reminder of what I'm going through. This is my entire life. My anxiety and this withdrawal is it for me. It is the last thing I think about before I go to sleep at night and my first thought in the morning. I do the bare minimum to satisfy my husband and other than that I am nothing and nobody. My identity has been lost. I have no hobbies, very few friends, and I don't even have a job now. My current symptoms are: Lightheadedness, blurred vision, shortness of breath, derealization, disequilibrium, extreme fatigue, NO MOTIVATION WHATSOEVER, brain fog, plugged ears, full head, internal shaking and hand tremors, depression, anxiety, and the odd panic attack. I'm also experiencing neuro-emotion in the form of EXTREME irritibility which scares the heck out of me and further exacerbates my harm ocd. It is like a black cloud has decended over me and all I can focus on is the negative. Am I just experiencing all of this because my brain is struggling to balance and absorb serotonin again? Will I ever feel normal, content, and happiness? I am convinced that there is something wrong with me medically to be causing all of this and had low ferritin (22) and low B-12 (336) the last time I had blood taken (2 weeks ago). Currently taking 500mg Vitamin C a day and 150mg Magnesium Citrate. Any advice is extremely appreciated. Thank you <3
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy